# SDR ASAA2013081295786

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 26,106 hours, 8,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 494378
- Condition: Inoperative
- Location: Lt Ram Air
- Part time: 1,742 hours, 531 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECK,  LT PACK LIGHT ILLUMINATED.   EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED. REPLACED LT RAM AIR INLET ACTUATOR IAW MM 21-51-21-000-801 AND 21-51-21-400-801.  OPS CHECK GOOD.
